# SDR KBM2006F00236

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 7,498 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3100 · Indicating/Recording System
- Part: Gauge
- Part number: 56337078012
- Part serial: 1274
- Condition: Fluctuates
- Location: Ng
- Part time: 1,781 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N.G. WOULD NOT STAY AT 98 PERCENT, FLUCTUATING INDICATION.  REMOVED AND REPLACED.  (K)
